# SDR 3EJA2018100500407

- Difficulty date: September 18, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N714JS
- Make and model: Cessna 525A
- Aircraft serial: 525A0213
- Aircraft time: 6,576 hours, 4,739 cycles
- Engine: Wilint FJ44
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 81612
- Part serial: S4883T0943
- Condition: Ruptured
- Location: Rt Engine
- Part time: 2,752 hours, 2,020 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RH ENGINE HIGH ITT AT TAKE OFF POWER ALONG WITH AN ITT SPLIT OF OVER 50 DEGREES BETWEEN LEFT AND RIGHT. UPON LANDING AFTER FURTHER INVESTIGATION BY MAINTENANCE, IT WAS DISCOVERED THAT THE RH BLEED AIR PRE-COOLER HAD RUPTURED CAUSING SOME SCORCHING TO THE UPPER AND LOWER PYLON SKINS.
